MAUDE Adverse Event Report: VYAIRE MEDICAL VYAIRE MEDICAL; STRAIGHT CONN 22ODX22ID,W/PORT

VYAIRE MEDICAL VYAIRE MEDICAL; STRAIGHT CONN 22ODX22ID,W/PORT
Model Number 004081
Medical Device Problem Codes Connection Problem (2900); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The plastic cap that is attached does not stay closed and pops open with any breath delivered by the ventilator. report indicates this is adverse event, but does not indicate adverse effect on the patient.
 
Additional Manufacturer Narrative
Reportable as this could cause an air link and delay patient ventilation.
 
Additional Manufacturer Narrative
Reportable as this could cause an air link and delay patient ventilation.The complaint of "the plastic cap that is attached does not stay closed and pops open with any breath delivered by the ventilator." regarding part 004081 was not confirmed.The root cause was not determined.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
VYAIRE MEDICAL
Common Device Name
STRAIGHT CONN 22ODX22ID,W/PORT
Manufacturer (Section D)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18965559
Report Number8030673-2024-01003
Device Sequence Number12802153
Product Code BZA
UDI-Device Identifier10190752152595
UDI-Public10190752152595
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004081
Device Catalogue Number004081
Device Lot Number0004254980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown